The growth of linear perturbations in generic defect models for structure formation

P. P. Avelino, J. P. M. de Carvalho

We study the growth of linear perturbations induced by a generic causal scaling source as a function of the cosmological parameters h, Ω0m and Ω0Λ. We show that for wavenumbers k>~0.01hMpc-1 the spectrum of density and velocity perturbations scales in a similar way to that found in inflationary models with primordial perturbations. We show that this result is independent of the more-or-less incoherent nature of the source, the small-scale power spectrum of the source and of deviations from scaling that naturally occur at late times if Ω0m≠1.

Monthly Notices of the Royal Astronomical Society
Volume 310, Página 1170
dezembro 1999